... the side effects will subside. I have frequent diarrhea, loss of appetite, some occassional stomach cramps, and blurry vision mostly. Some mild insomnia, but I already suffer from that anyway. Feel sort of weak and tired too. I like how it calms me better though. Valium was letting me have way more panic episodes, plus constant obsessive thoughts.
Just started Klonopin 0.5mg day twice daily instead of Valium. I’m worried about when side...
- 1 Sep 2018 by JThorz
- 2 September 2018 (11 weeks ago)
- klonopin, valium, diarrhea, insomnia, panic disorder, macular degeneration, side effect, appetite, cramp, vision, stomach cramp
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have age related macular degeneration (wet) I have been given the choice of Avastatin or Lucentis?
Updated 5 Jul 2010 • 2 answers
Updated 10 Mar 2018 • 4 answers
I just started 25mg of zoloft. I have been on valium 5mg twice a day for 7 months and it didn't help
Updated 23 Oct 2013 • 2 answers
Updated 7 Mar 2017 • 2 answers
Updated 22 hours ago • 1 answer